# SDR DALA2019111506725

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1359669) DURING INSPECTION FOUND CORROSION ON CARGO TRACK-TIE DOWN RBL 13.84 AND LBL 18.24 BTW STA 500H AND 500I AT FWD CARGO COMPARTMENT. CARGO TRACK-TIE DOWN RBL 13.84 AND LBL 18.24 BTW STATION 500H AND 500I AT FWD CARGO COMPARTMENT WERE REPAIRED PER B-737/800 SRM 53-00-53 REPAIR 3.
